RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 4, paper published in the English version journal (Mi mz11836)  

This article is cited in 3 scientific papers (total in 3 papers)

Papers published in the English version of the journal

Some Extremal Problems for the Fourier Transform on the Hyperboloid

D. V. Gorbachev, V. I. Ivanov, O. I. Smirnov

Tula State University, Tula, Russia

Abstract: We give the solution of the Turán, Fejér, Delsarte, Logan, and Bohman extremal problems for the Fourier transform on the hyperboloid $\mathbb{H}^{d}$ or Lobachevsky space. We apply the averaging function method over the sphere and the solution of these problems for the Jacobi transform on the half-line.

Keywords: hyperboloid, Lobachevsky space, Fourier transform, Turán extremal problem, Fejér extremal problem, Delsarte extremal problem, Logan extremal problem, Bohman extremal problem.


English version:
Mathematical Notes, 2017, 102:4, 480–491

Bibliographic databases:

Received: 21.07.2017
Language:

Citation: D. V. Gorbachev, V. I. Ivanov, O. I. Smirnov, “Some Extremal Problems for the Fourier Transform on the Hyperboloid”, Math. Notes, 102:4 (2017), 480–491

Citation in format AMSBIB
\Bibitem{GorIvaSmi17}
\by D.~V.~Gorbachev, V.~I.~Ivanov, O.~I.~Smirnov
\paper Some Extremal Problems for the Fourier Transform
on the Hyperboloid
\jour Math. Notes
\yr 2017
\vol 102
\issue 4
\pages 480--491
\mathnet{http://mi.mathnet.ru/mz11836}
\crossref{https://doi.org/10.1134/S0001434617090206}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413455100020}
\elib{http://elibrary.ru/item.asp?id=31091495}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032030021}


Linking options:
  • http://mi.mathnet.ru/eng/mz11836

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Nekotorye ekstremalnye zadachi garmonicheskogo analiza i teorii priblizhenii”, Chebyshevskii sb., 18:4 (2017), 140–167  mathnet  crossref
    2. V. I. Ivanov, D. V. Gorbachev, O. I. Smirnov, E. P. Ofitserov, “Vtoraya ekstremalnaya zadacha Logana dlya preobrazovaniya Fure po sobstvennym funktsiyam operatora Shturma–Liuvillya”, Chebyshevskii sb., 19:1 (2018), 57–78  mathnet  crossref  elib
    3. D. V. Gorbachev, V. I. Ivanov, “Ekstremalnye zadachi Turana, Feiera, Bomana dlya mnogomernogo preobrazovaniya Fure po sobstvennym funktsiyam zadachi Shturma–Liuvillya”, Matem. sb., 210:6 (2019), 56–81  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019